MAUDE Adverse Event Report: CC HSING COMPANY LIMITED HUGO; WALKER

CC HSING COMPANY LIMITED HUGO; WALKER
Model Number 700-979
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 05/09/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Per drive devilbiss healthcare mdr #2438477-2024-00026: drive devilbiss healthcare was notified of an incident involving a rollator by the end user's son, who reported that a pin in the front right leg broke during use causing the end user to fall to the ground and hit her head.She received a ct scan and x-rays that revealed a left broken shoulder.As part of its complaint review and evaluation process, drive devilbiss healthcare will also notify the manufacturer of the product about this complaint.

Brand Name
HUGO
Common Device Name
WALKER
Manufacturer (Section D)
CC HSING COMPANY LIMITED
no. 1, benting
bentsuo village
sikao township, jiayi county chiayi 62348
TW  62348
Manufacturer (Section G)
CC HSING COMPANY LIMITED
no. 1, benting
bentsuo village
sikao township, jiayi county chiayi 62348
TW   62348
Manufacturer Contact
kevin walls
33 golden eagle lane
littleton, CO 80127
7202545756
MDR Report Key19400316
Report Number3014273557-2024-00002
Device Sequence Number8393575
Product Code ITJ
UDI-Device Identifier00754021210046
UDI-Public754021210046
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number700-979
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2024
Initial Report FDA Received Date05/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR
Patient SexFemale
Patient Weight91 KG